# SDR MASA200601200

- Difficulty date: April 26, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 19,739 hours, 15,676 cycles
- System (JASC): 5270 · Door Warning System
- Part: Strip
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7218 ORD.  LEFT HAND EMERGENCY EXIT DOOR CAUTION.  MAINTENANCE ADJUSTED STRIP.
